# SDR 2008UALA02552

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD LOWER FRAME IS CRACKED AT THREE FASTENER HOLES UNDER STOP FITTING.  MAJOR REPAIR ACCOMPLISHED, REMOVED DAMAGED SECTION.  INSTALLED FRAME REPAIR.
